Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Genus two Heegaard splittings

Author: Joel Hass
Journal: Proc. Amer. Math. Soc. 114 (1992), 565-570
MSC: Primary 57N10; Secondary 53C42
MathSciNet review: 1070519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a $ 3$-manifold has a finite number of genus two Heegaard splittings. A corollary is that the mapping class group is finite if the manifold is non-Haken.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 53C42

Retrieve articles in all journals with MSC: 57N10, 53C42

Additional Information

PII: S 0002-9939(1992)1070519-7
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia